# SDR UALA2011030401076

- Difficulty date: March 4, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 33,573 hours, 14,430 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 500
- Condition: Worn
- Location: Lt Elevator Serv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OTBD SERVO FAILS EXCESSIVE PLAY CHECK PER MM. REPLACED OTBD SERVO EYE-END. COMPLETED INSTALLATION UP TO PARAGRAPH A(6) OF MM.
